Results 1 to 6 of 6

Thread: serious eye problem releated to lupus nephritis

Hybrid View

  1. #1
    Join Date
    Feb 2004
    Posts
    13
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default serious eye problem releated to lupus nephritis

    I have had lupus nephritis for 22yrs. I am 29 yrs old and just aroumd febraursy of 2004 i had a major flare up of lupus. Since then its been like a rollar coaster ride for me. I take 7 different pills in the mourining (celllcept 2000mg,prednisone 60mg, cozaar50mg, lisinopril10mg,lipitor20mg,actonal35mg,cacium,iron sulfate,renacaps)anyways to make my very long story short,recently in the last 2monts I have been experiencing severe blurred vision in both the right and left eye,especially in the left eye.I have been transfered to 3 different eye specialists and none of them no's what the heck is going on with myy eye's.So one of the retina specialists has me on very high doses of steriods foe about 3weeks now. And still there is no improvement in my eye. I think i may go blind in the left eye!!! I AM GOING TO GET MY 4TH EYE DOCTOR OPIONION NOW I AM GETING TIRED. Anybody out there have suggestions or anyone knows someone going thru the same or somewhat the same thing? Please help me I am on the verge of great depression if i lose my eyesight!!!!!!!!!!! Thank you!

  2. #2
    Join Date
    Feb 2004
    Posts
    13
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Regarding eye problem

    I also forgot to mention that my symptoms include white wooly spots,hallos severe photosensitivity,i lost complete white perceprtion can't see white objects or color very well, left central vision in the left eye is completelt gone. I have to waer thick reading bifocal glasses to keep my right eye from straining to much. I just cannot believe that no one knows what is going on!!! I should be on the Discovery heatlh channel DIAGNOSED UKNOWN OR MYSTERY DIAGNOSIS!!! just kidding. I hope to hear from somebody soon!!!!!!!!!!!!!!!!!!

  3. #3
    Join Date
    Aug 2005
    Location
    Golden, Colorado
    Posts
    466
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I get weird vision stuff too sometimes... Though, it's been less recently, but for the first few months that I was on drugs I had all the really weird things you described all the time...


    Do you have a way to check your blood pressure at home? That could be part of it... They had to take me off the cozaar and cut my lisinopril because it was making my BP too low since I didn't have any BP issues, it was just for my kidneys...

    But, I know both low AND high BP can mess with your vision... The blurred vision thing could be from the prednisone... I'm convinced that's why I all of a sudden need to wear glasses!

    Do you get extremely dry eyes? That could be Sjogren's, which untreated can be damaging....

    Those are the only things I can think of... Keep us posted!
    "All sounds are potentially dangerous.
    All sounds are potentially medicinal.
    All sounds are beautiful." ~Yoko Ono

  4. #4
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default Annette, have you been seen by a neurologist?

    When I first started developing CNS lupus I had many weird visual oroblems and saw several different eye specialists who could not help - they ruled out macular degeneration, retinal detachment, etc. They could tell me all the things it wasn't, but nobody could tell me what it was until I finally saw a neurologist, who told me it was CNS lupus affecting the area of my brain that controls visual perception.
    My eyes were okay, it was just that the signals to and from my visual center were getting scrambled, so my brain couldn't correctly process the visual images.
    I am not saying that this is what has happened to you, but if you have seen three eye specialists with no answers, maybe it's time to see a different kind of doctor who may have a different insight into the problem.

  5. #5
    Join Date
    Sep 2006
    Location
    Florida
    Posts
    9
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I also have the blurred vision, I'm on Plaquenil 200 mg only 3 days out of the week, I was thinking that from being on that for x amount of years was affecting my eyes until I went to the eye doctor, he said that I have 2 small cataracts in both eyes, but he couldn't really tell me anything why I am having the blurred vision. So he wants me to see a retna specialist..gotta have money 1st..it just isn't fallin from the sky yet..lol. Then I was reading about Diabetes & one of the symptoms of that disease is blurred vision...I don't know. I hope when u go to ure 4th eye doctor they can find out whats wrong..I know how frustrating that can get. Good Luck!!

  6. #6
    Join Date
    Feb 2004
    Posts
    13
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default vision problem

    Thank you very much for the helpful suggestions. I will definitely make an appointment to see a neurologist first thing Monday mouring.My eyesight hasn't changed a bit. And yap, it can get very frustrating when you can no longer drive your car and you have to rely on somebody else to take you places!! Thanks again guys!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •